# SDR UIEA2018031500409

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1660-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK FLOOR SEAT TRACK BETWEEN BS 1660 AND 1700. LBL 11.33.  ACCOMPLISH EI T2018A53M-877, REV 1.   CHECKED NORMAL.
